uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Iterated function systems with a given continuous stationary distribution
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2012 (English)In: Fractals, ISSN 0218-348X, Vol. 20, no 3-4, 197-202 p.Article in journal (Refereed) Published
Abstract [en]

For any continuous probability measure μ on R we construct an IFS with probabilities having μ as its unique measure-attractor.

Place, publisher, year, edition, pages
2012. Vol. 20, no 3-4, 197-202 p.
Keyword [en]
Iterated Function Systems, Markov Chain Monte Carlo, Continuous stationary, Iterated function system, Probability measures, Fractals, Geometry
National Category
URN: urn:nbn:se:uu:diva-195276DOI: 10.1142/S0218348X1250017XISI: 000314395200001OAI: oai:DiVA.org:uu-195276DiVA: diva2:607578
Available from: 2013-02-25 Created: 2013-02-22 Last updated: 2013-03-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Stenflo, Örjan
By organisation
Mathematical Statistics
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 143 hits
ReferencesLink to record
Permanent link

Direct link